Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I have a question ed_uk

Posted by rev on March 28, 2005, at 11:57:43

In reply to Re: I have a question rev, posted by ed_uk on March 28, 2005, at 6:53:52

> PS. Did you stop taking the clonazepam abruptly? Are you having any withdrawal symptoms?
>
> Ed.

No, very gradual reduction while at the same time reducing zoloft. At first the night terrors came back but that has subsided. But now I can only sleep 5-6 hours a night. Dizziness came back--resolved with minute doses of each med (12.5 zoloft and .25 clonazepam.) Heart palpitations/slight pain are coming back but benign.
From past experience I know that Ambien is a great "get to sleep" med but doesn't last for me. Also, I get crying spells in the morning after taking Ambien. But not with Klonopin. I am trying to decide between 2 new doctors. I went in just to get established and told each that I wanted to wean off meds. The first did not like Klonopin (clonazepam.) But thought I would be better off staying on meds. i.e. thought I would have depression/anxiety related illnesses if I wean off. That doctor wanted me to switch to Ambien and increase Zoloft and take Reglan for gastro related problems caused by Zoloft. My family wanted me to get a second opinion. Went to another doctor and said I wanted to wean off meds. That doctor suggested I stay on Klonopin (because it is harder to get off of) and decrease Zoloft. I have found that the 2 meds work better together, increasing or decreasing each at same rate.

I cannot get to sleep if I do not take something! Klonopin alone depresses me (I think) and Zoloft alone keeps me awake. But perhaps I am a typical "mood disorder" patient who is always blaming meds for physical/mental illnesses.

I had reached the point where the apathy/lethargy was causing me to take 30 mg Sudafed and one Excedrin for motivation. Then I got a potential glaucoma scare. That made me want to get off all meds.

The second doctor said it would probably take 10 days of feeling yucky to get off the zoloft. I haven't had 10 days yet where I haven't resorted to taking some--mainly because of dizziness and diarrhea and heart.

Long answer to your short question. I think I might be like the poster who takes eensy weensy bits of a med and does better. And to my original question--why Ambien over clonazepam?

By the way, originally clonazepam was added to Effexor as a mood stabilizer.

rev


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rev thread:471579
URL: http://www.dr-bob.org/babble/20050326/msgs/476739.html